# SDR ASOA201001741

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,975 hours, 15,460 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING NR4 EMERGENCY LIGHT INOP. RELAMPED CABIN CEILING NR 4 EMERGENCY LIGHT IAW CMM 33-22-89. OPS CK GOOD. RELAMPED CABIN CEILING NR4 EMERGENCY LIGHT IAW CMM 33-22-89. OPS CK GOOD.
